Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Apr 11, 2021, 2:33 PM EDT for Palm Beach County, Florida. It was in force for 57 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2021, 2:33 PM EDT (18:33 UTC)
- Expired
- Apr 11, 2021, 3:30 PM EDT
- In force
- 57 min
- Issued by
- NWS Miami, FL
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 139 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 2:58 PM EDT | TSTM WND DMG | Tequesta, FL | DELAYED REPORT. MULTIPLE REPORTS FROM THE TEQUESTA AREA INCLUDING DOWNED TREES AND POWER LINES AND DAMAGE TO A RAILROAD CROSSING GATE. FROM SOCIAL MEDIA REPORTS AND PICTURES. TIME ESTIMATED FROM RADAR. |
| Apr 11, 3:00 PM EDT | TSTM WND DMG | 2 Nne Lion Country Safa, FL | TRAINED SPOTTER CALLED IN AND REPORTED SEVERAL DOWNED TREE BRANCHES. BRANCHES WERE ESTIMATED TO BE APPROXIMATELY 5 TO 6 INCHES IN GIRTH. |
| Apr 11, 3:00 PM EDT | TSTM WND DMG | 2 Ssw Philo Farms, FL | DELAYED REPORT. SMALL HARDWOOD TREE DOWNED IN JUPITER FARMS. SOCIAL MEDIA REPORT. TIME ESTIMATED FROM RADAR. |
| Apr 11, 3:02 PM EDT | TSTM WND GST 48 | 1 Nne Lion Country Safa, FL | PEAK GUST SO FAR. MESONET STATION FW4571 LOXAHATCHEE. |
| Apr 11, 3:02 PM EDT | MARINE TSTM WIND 56 | 2 Se Jupiter, FL | DELAYED REPORT. A MARINE THUNDERSTORM WIND GUST OF 56 MPH / 49 KNOTS WAS RECORDED AT MESONET STATION XOAK OAKES SUBSTATION. |
| Apr 11, 3:05 PM EDT | MARINE TSTM WIND 63 | 1 N Juno Beach, FL | DELAYED REPORT. A MARINE THUNDERSTORM WIND GUST OF 63 MPH / 55 KNOTS WAS RECORDED BY MESONET STATION XJUP JUNO BEACH PIER. |
| Apr 11, 3:05 PM EDT | TSTM WND GST 63 | 1 N Juno Beach, FL | MESONET STATION XJUP JUNO BEACH PIER RECORDED A 63 MPH (55 KT) WIND GUST ASSOCIATED WITH A SEVERE THUNDERSTORM OVER PALM BEACH COUNTY. STATION ELEVATION: 20 FT. |
| Apr 11, 3:05 PM EDT | MARINE TSTM WIND 63 | 1 N Juno Beach, FL | DELAYED REPORT. A MARINE THUNDERSTORM WIND GUST OF 63 MPH / 55 KNOTS WAS RECORDED BY MESONET STATION XJUP JUNO BEACH PIER. |
| Apr 11, 3:08 PM EDT | HAIL 0.25 | 1 Sw Philo Farms, FL | TRAINED SPOTTER CALLED IN AND REPORTED PEA-SIZED HAIL BETWEEN JUPITER FARMS RD AND W INDIANTOWN RD. |
| Apr 11, 3:15 PM EDT | TSTM WND DMG | 1 E Palm Beach Gardens, FL | LARGE HARDWOOD TREE BRANCH DOWNED. WOODEN FENCE KNOCKED DOWN. OFF BURNS RD NEAR PALM BEACH GARDENS MEDICAL CENTER. TIME ESTIMATED. RELAYED VIA SOCIAL MEDIA. |
| Apr 11, 3:15 PM EDT | TSTM WND DMG | 2 Se Belle Glade, FL | CALLER REPORTED ROOF DAMAGE AT RESIDENCE LOCATED AT SE AVE K PL ASSOCIATED WITH A SEVERE THUNDERSTORM. |
| Apr 11, 3:15 PM EDT | HAIL 0.25 | 1 Wsw Wellington, FL | TRAINED SPOTTER CALLED IN AND REPORTED PEA-SIZED HAIL NEAR S SHORE BLVD. |
| Apr 11, 3:30 PM EDT | TSTM WND DMG | 2 Nne Riviera Beach, FL | TRAINED SPOTTER REPORTED DOWNED TREES ON TOP OF VEHICLES ALONG NORTH PALM BEACH NORTHLAKE AND US1. |
| Apr 11, 3:30 PM EDT | HAIL 0.7 | 2 E Wellington, FL | MIX OF SMALL HAIL WITH A FEW DIME SIZED PIECES. NEAR INTERSECTION OF SR-7 AND US 441. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1240 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.8
The text
As transmitted.
404
WWUS82 KMFL 111833
SPSMFL
Special Weather Statement
National Weather Service Miami FL
233 PM EDT Sun Apr 11 2021
FLZ067-068-168-111930-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
233 PM EDT Sun Apr 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PALM BEACH COUNTY UNTIL
330 PM EDT...
* At 233 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from Port
Saint Lucie to near Clewiston. Movement was east at 35 mph.
* Small hail and wind gusts of 50 to 55 mph possible with these
storms.
* Locations impacted include...
West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Riviera
Beach, Belle Glade, Pahokee, Tequesta, South Bay, Juno Beach, Canal
Point, Lake Harbor, Royal Palm Beach, North Palm Beach, Lake Park,
Belle Glade Camp, North County Airport, Loxahatchee Groves, Lion
Country Safari Park and Okeelanta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern Florida.
LAT...LON 2682 8003 2656 8034 2648 8086 2683 8086
2679 8082 2691 8070 2698 8069 2702 8064
2702 8063 2696 8061 2696 8014 2697 8014
2697 8003
TIME...MOT...LOC 1833Z 261DEG 30KT 2728 8032 2679 8086
$$
WeinmanWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Apr 11, 11:27 AM EDT, 3 hours 6 minutes earlier.
Area forecast discussion, Apr 11, 11:27 AM EDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1127 AM EDT Sun Apr 11 2021
.UPDATE...
A large MCS moving through central Florida and the eastern Gulf of
Mexico will move through south Florida later this afternoon
through the late evening hours. There is also some indication that
a few storms may begin to develop in a complex area of forcing
along the Gulf breeze where outflow from upstream convection
interacts with a theta-e ridge to the south. These more discrete
storms, should they materialize, could bring the potential for
large hail and damaging winds as they move inland through the
Everglades and Lake regions. As the MCS reaches south Florida the
main threat will be damaging straight line winds, but an isolated
tornado embedded within the line or even possibly some marginally
severe hail will also be possible. Due to the forcing mechanisms
mentioned above, favorable thermodynamic and shear profiles, the
SPC has included a portion of the region in an Enhanced Risk for
severe storms today, and extended the Slight all the way through
Miami-Dade and Mainland Monroe counties. Folks should be prepared
to enact their severe weather plans today and always have a way
to receive warnings in a timely manner.
&&
.PREV DISCUSSION... (Issued 747 AM EDT Sun Apr 11 2021)
AVIATION(12Z TAFS)...
VFR and mostly clear skies will prevail through the first part of
the afternoon. Then, clouds will increase and a thunderstorm
complex will quickly move through south Florida. Severe
thunderstorms are possible within the leading line of storms. In
its wake, trailing stratiform rain and possibly an isolated storm
should be expected. Winds will be gusty out of the southwest
through the day, briefly shifting northwesterly behind the area of
storms, and then back SSW during the overnight hours.
PREV DISCUSSION... (Issued 314 AM EDT Sun Apr 11 2021)
SHORT TERM (Today through Monday)...
Models depict a shortwave trough aloft developing over the E Gulf
and pushing across central/southern Florida today, ahead of an
approaching frontal boundary. Most solutions show scattered
development of thunderstorms this morning over the eastern Gulf
waters and central Florida, then gradually becoming more MCS in
nature by the early afternoon hours as it approaches SoFlo.
Meanwhile, decent instability factors, including strong effective
shear around 40-45 knots, mid level temps in the -12 to -13
celsius range, and sfc temps expected to hit the upper 80s, should
suffice for supporting strong to severe cells. Latest SPC
convective outlook keeps the northern-most portions of the CWA
under a slight risk of severe weather, including the Lake region.
The rest of SoFlo remains under a marginal risk.
The strongest cells will be capable of producing damaging wind
gusts, hail, and localized flooding. Isolated tornadoes or marine
waterspouts are certainly possible. Urban flooding could be
enhanced where ever training of cells develops, which could bring
accumulations of 2 inches or more at times. This may result in
significant flooding of low-lying areas, ponding on roadways and
potential for water to enter buildings.
Tonight the showers linger around the area, with POPs gradually
decreasing from north-to-south. But enough leftover
moisture/instability will remain adequate for low-end scattered
showers and storms to develop all night and through Monday
afternoon.
LONG TERM (Monday Night through Saturday)...
Tuesday and Wednesday...
High pressure swiftly builds back into the region, restoring
drier conditions for at least the first portion of the extended
period. Furthermore, with the axis of the ridge sliding to our
east, flow across the area should also quickly reorient out of the
east and then southeast by mid-week. The addition of an onshore
component will aid in keeping seasonable to slightly above normal
temperatures around through the forecast period.
Thursday through Saturday...
Winds continue to veer out of the south to southwest around late
week, enhancing moisture across South Florida ahead of the next
frontal boundary. Guidance currently depicts the front briefly
becoming stationary across Central FL by the end of week and then
oozing across South Florida through the weekend as a digging
shortwave trough gives the boundary the southward momentum it
needs. Therefore, an uptick in rain and thunder chances is
expected, mainly for the Lake region, east coast metro, and
adjacent Atlantic waters each afternoon. Although, confidence
remains rather low regarding the specifics with the lack in
consensus between global models the past few forecast cycles.
Thus, have not strayed from guidance, keeping generally 20-30%
POPs during this time. Will continue to monitor how the pattern
evolves and examine the finer details as they come into better
focus.
AVIATION(06Z TAFS)...
An approaching front will bring periods of MVFR/IFR cigs/vis with
thunderstorms around the terminals, mainly after 17-18Z. PROB30
groups have been added to the TAFS for the afternoon hours, but
timing adjustments will certainly be required as the weather
scenario evolves today. Winds will again increase from the S/SW
with gusts to near 30kt at times.
MARINE...
Marine boating conditions will continue to gradually deteriorate
today over both the Atlantic and Gulf waters with the arrival of a
surface boundary. As surface winds increase out ahead of the
front, expect periods of wind gusts to near 30kt at times. As the
front moves across the area, scattered to numerous showers and
scattered thunderstorms will be possible over all south Florida
waters. Main threats will be cloud-to-water lightning, heavy
rainfall, lowering visibilities and even some small hail.
BEACHES...
The high risk of rip currents along the Atlantic Coast continues
today with robust SW winds establishing this afternoon.
Additionally, with scattered showers and thunderstorms developing
over the next day or two, lightning may become a hazard.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 72 89 69 85 / 50 30 0 10
West Kendall 71 90 67 86 / 50 30 0 10
Opa-Locka 72 88 66 84 / 50 30 0 10
Homestead 71 88 67 84 / 50 30 0 0
Fort Lauderdale 71 87 70 84 / 50 30 0 10
N Ft Lauderdale 71 86 68 83 / 50 20 0 10
Pembroke Pines 72 88 67 85 / 50 30 0 10
West Palm Beach 70 85 66 84 / 40 30 0 10
Boca Raton 71 87 67 84 / 40 20 0 10
Naples 71 84 65 86 / 60 10 0 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for FLZ069-168-172-
173.
AM...Small Craft Advisory until 2 AM EDT Monday for AMZ610-630-650-
651-670-671.
GM...None.
&&
Update/Aviation...Harrigan
Today through Monday and Marine...AR
Monday Night through Saturday...HVN
Visit us at weather.gov/miami
Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiamiHazardous weather outlook, Apr 11, 10:16 AM EDT, 4 hours 17 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1016 AM EDT Sun Apr 11 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 120230- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1016 AM EDT Sun Apr 11 2021 ...SCATTERED TO NUMEROUS SEVERE STORMS POSSIBLE TODAY... ...HAZARDOUS MARINE AND BEACH CONDITIONS TODAY... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Thunderstorms: Scattered to numerous severe thunderstorms will be possible across all of South Florida today. Ensure severe weather safety plans are in order, and have a way to receive warnings. Wind: Damaging wind gusts of 60 mph or greater will be possible with thunderstorms today. In addition, elevated winds across the local waters will be hazardous for boating today. Hail: Damaging hail of 1-inch or greater will be possible with the stronger thunderstorms today. Waterspouts: Waterspouts will be possible across all local waters today, with the greatest risk across the Atlantic, Biscayne Bay, and Lake Okeechobee waters. Tornadoes: A few tornadoes will be possible with the stronger thunderstorms todays, with the greatest risk along the east coast metros. Flooding: Flooding of roadways and low-lying areas will be possible with repeated rounds of heavy showers and thunderstorms today. Rip currents: There is a high risk of rip currents for all South Florida beaches. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A few strong thunderstorms are possible on Monday. Lightning, heavy rainfall, gusty winds, and hail are the primary hazards. A High Risk of rip currents is likely along most of the Atlantic beaches through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Weinman
In the hours before
Special weather statement, Apr 11, 1:33 PM EDT, 1 hour before
Special Weather Statement National Weather Service Miami FL 133 PM EDT Sun Apr 11 2021 FLZ067-068-168-111815- Coastal Palm Beach County FL-Inland Palm Beach County FL- Metro Palm Beach County FL- 133 PM EDT Sun Apr 11 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY UNTIL 215 PM EDT... * At 132 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Loxahatchee NWR, or 8 miles south of Wellington, moving northeast at 35 mph. * Small hail, funnel clouds, and winds in excess of 45 mph possible with this storm. * Locations impacted include... West Palm Beach, Boynton Beach, Wellington, Lake Worth, Riviera Beach, Palm Beach, Ocean Ridge, Greenacres, Royal Palm Beach, Palm Springs, North Palm Beach, Lantana, Lake Park, Atlantis, Haverhill, Cloud Lake, Loxahatchee NWR, Palm Beach International Airport, Port Of Palm Beach and Golden Lakes. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2644 8027 2655 8041 2687 8000 2658 7993 TIME...MOT...LOC 1732Z 234DEG 30KT 2652 8029 Weinman
Special weather statement, Apr 11, 1:58 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Miami FL
158 PM EDT Sun Apr 11 2021
FLZ063-066-111845-
Hendry FL-Glades FL-
158 PM EDT Sun Apr 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR GLADES COUNTY UNTIL 245 PM EDT...
* At 158 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 9 miles
south of Basinger to 8 miles east of Babcock Ranch. Movement was
east at 30 mph.
* Small hail and winds in excess of 45 mph possible with these
storms.
* Locations impacted include...
Labelle, Moore Haven, Lakeport, Buckhead Ridge, Palmdale, Brighton
Seminole Reservation, Ortona, Muse, Port La Belle and Indian
Prairie Canal Mouth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2719 8091 2717 8090 2717 8088 2714 8087
2720 8083 2718 8080 2713 8079 2706 8085
2703 8086 2697 8093 2695 8100 2692 8100
2676 8121 2677 8157 2703 8156 2703 8127
2712 8127 2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 1758Z 260DEG 26KT 2726 8102 2691 8162
CWCSpecial weather statement, Apr 11, 2:33 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
233 PM EDT Sun Apr 11 2021
FLZ067-068-168-111930-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
233 PM EDT Sun Apr 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PALM BEACH COUNTY UNTIL
330 PM EDT...
* At 233 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from Port
Saint Lucie to near Clewiston. Movement was east at 35 mph.
* Small hail and wind gusts of 50 to 55 mph possible with these
storms.
* Locations impacted include...
West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Riviera
Beach, Belle Glade, Pahokee, Tequesta, South Bay, Juno Beach, Canal
Point, Lake Harbor, Royal Palm Beach, North Palm Beach, Lake Park,
Belle Glade Camp, North County Airport, Loxahatchee Groves, Lion
Country Safari Park and Okeelanta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern Florida.
LAT...LON 2682 8003 2656 8034 2648 8086 2683 8086
2679 8082 2691 8070 2698 8069 2702 8064
2702 8063 2696 8061 2696 8014 2697 8014
2697 8003
TIME...MOT...LOC 1833Z 261DEG 30KT 2728 8032 2679 8086
WeinmanThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:12 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 33 min |
| Apr 10, 8:46 PM EDT | Special Marine Warning | MFL | 44 min | |
| Apr 10, 8:46 PM EDT | Special Weather Statement | MFL | Broward | 44 min |
| Apr 10, 8:51 PM EDT | Special Weather Statement | MFL | Palm Beach | 39 min |
| Apr 10, 8:55 PM EDT | Special Marine Warning | MFL | 65 min | |
| Apr 10, 9:16 PM EDT | Special Weather Statement | MFL | Palm Beach | 44 min |
| Apr 11, 9:22 AM EDT | Small Craft Advisory | MFL | 17 hr | |
| Apr 11, 1:33 PM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| Apr 11, 1:58 PM EDT | Special Weather Statement | MFL | Glades | 47 min |
| Apr 11, 2:05 PM EDT | Special Marine Warning | MFL | 85 min | |
| Apr 11, 2:25 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 35 min |
| Apr 11, 2:39 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 66 min |
| Apr 11, 2:47 PM EDT | Special Weather Statement | MFL | Glades | 43 min |
| Apr 11, 2:49 PM EDT | Special Marine Warning | MFL | 86 min | |
| Apr 11, 2:56 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 64 min |
| Apr 11, 3:04 PM EDT | Special Weather Statement | MFL | Glades | 41 min |
| Apr 11, 3:30 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 45 min |
| Apr 11, 3:30 PM EDT | Special Weather Statement | MFL | Broward | 60 min |
| Apr 11, 3:32 PM EDT | Special Marine Warning | MFL | 58 min | |
| Apr 11, 3:39 PM EDT | Special Marine Warning | MFL | 96 min | |
| Apr 11, 3:50 PM EDT | Special Marine Warning | MFL | 85 min | |
| Apr 11, 4:08 PM EDT | Special Marine Warning | MFL | 97 min | |
| Apr 11, 4:12 PM EDT | Special Weather Statement | MFL | Hendry | 48 min |
| Apr 11, 4:14 PM EDT | Special Weather Statement | MFL | Broward | 61 min |
| Apr 11, 4:18 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 40 min |
| Apr 11, 4:35 PM EDT | Special Weather Statement | MFL | Broward | 55 min |
| Apr 11, 4:56 PM EDT | Special Weather Statement | MFL | Collier | 49 min |
| Apr 11, 5:06 PM EDT | Special Marine Warning | MFL | 84 min | |
| Apr 11, 5:15 PM EDT | Special Weather Statement | MFL | Miami-Dade | 60 min |
| Apr 11, 5:16 PM EDT | Special Marine Warning | MFL | 89 min | |
| Apr 11, 5:24 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 36 min |
| Apr 11, 5:46 PM EDT | Special Marine Warning | MFL | 89 min | |
| Apr 11, 5:49 PM EDT | Special Weather Statement | MFL | Monroe | 41 min |
| Apr 11, 6:09 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 36 min |
| Apr 11, 6:16 PM EDT | Special Weather Statement | MFL | Miami-Dade | 44 min |
| Apr 11, 6:31 PM EDT | Special Weather Statement | MFL | Monroe | 44 min |
| Apr 11, 6:35 PM EDT | Special Marine Warning | MFL | 55 min | |
| Apr 11, 6:38 PM EDT | Special Marine Warning | MFL | 67 min | |
| Apr 11, 7:00 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Apr 11, 7:31 PM EDT | Special Marine Warning | MFL | 59 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.